# SDR SWIA2017111343974

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 34,896 hours, 31,177 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED A GEAR DISAGREE WARNING AND NLG DOOR WARNING MESSAGE.   USED MANUAL EXTENSION, RECEIVED THREE GREENS AND LANDED NORMALLY.   REPLACED THE BRACKET ON THE BACK OF NOSE GEAR AND ADJUSTED SENSOR PS14GA. OPS CHECKED GOOD.
